Change search
ReferencesLink to record
Permanent link

Direct link
The supertail of a subspace partition
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2013 (English)In: Designs, Codes and Cryptography, ISSN 0925-1022, E-ISSN 1573-7586, Vol. 69, no 3, 305-316 p.Article in journal (Refereed) Published
Abstract [en]

Let V = V(n, q) be a vector space of dimension n over the finite field with q elements, and let d (1) < d (2) < ... < d (m) be the dimensions that occur in a subspace partition of V. Let sigma (q) (n, t) denote the minimum size of a subspace partition of V, in which t is the largest dimension of a subspace. For any integer s, with 1 < s a parts per thousand currency sign m, the set of subspaces in of dimension less than d (s) is called the s-supertail of . The main result is that the number of spaces in an s-supertail is at least sigma (q) (d (s) , d (s-1)).

Place, publisher, year, edition, pages
2013. Vol. 69, no 3, 305-316 p.
Keyword [en]
Finite vector space, Subspace partitions
National Category
Mathematics Computer Science
URN: urn:nbn:se:kth:diva-129097DOI: 10.1007/s10623-012-9664-8ISI: 000323640100005ScopusID: 2-s2.0-84883209552OAI: diva2:650250
Knut and Alice Wallenberg Foundation, KAW 2005.0098

QC 20130920

Available from: 2013-09-20 Created: 2013-09-19 Last updated: 2013-09-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Div.)
In the same journal
Designs, Codes and Cryptography
MathematicsComputer Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 52 hits
ReferencesLink to record
Permanent link

Direct link